A 57-year-old female asked:
fissure, dr prescribed nifedipine ointment . spoke to nurse said use qtip. don't get on skin, headache. concerned what should i expect? will it help?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 22 years experience
Anal fissure? : Are you referring to an anal fissure? If so then simply apply the ointment to the anal fissure as directed. There really is not much one could do wrong with the application. The systemic absorption is minimal so there should be almost no risk of side effects other than fixing the fissure.
5268 viewsAnswered >2 years ago
Last updated Feb 28, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.